10 days after Sculptra. my jaw is becoming heavy on one side. Is this normal?

i am desperate. how can i reverse that? i only did one vial injected on the sides of the face and jaw.

Doctor Answers 2

Sculptra and post op

Sculptra is a fabulous injection that builds collagen naturally in areas such as the mid face, jowls, temples, and chin. I love injecting Sculptra because it gives an extremely natural appearance. If you are having swelling on one side of the face you should return to your treating physician since you may have a localized infection or granuloma or hematoma.  For the best cosmetic results please consult a board certified dermatologist for Sculptra injections. 

Heavy jaw after sculptra

First, you should go and see your doctor and be examined.  This sounds like it might just be swelling or a bruise or hematoma from the injection.  Sculptra gradually stimulates collagen so it's unlikely that this would be the collagen forming so soon.  It however could be an infection or something of more concern that might require treatment so seek out a Sculptra specialist in your area for a second opinion if the condition is not improving and you are not satisfied with the answers you've received from your doctor.  My patients are usually thrilled with their sculptra results but the first few weeks can be disappointing until you see the product start to stimulate your collagen to grow and several treatment sessions are usually needed spread out a month apart to maximize the effect of the product.

Best of luck!.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
4.7 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.